MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO PROTECTA DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC MED REL MEDTRONIC PUERTO RICO PROTECTA DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number D334DRM
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: model: 5076-52, lead; implanted: (b)(6) 2013.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient and physician were not pleased with the unexpected short longevity exhibited by the patients implantable cardioverter defibrillator (icd).The device was extracted and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the device revealed normal battery depletion.If information is provided in the future, a supplemental report will be issued.

Brand Name
PROTECTA DR
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key8002210
Report Number3004209178-2018-23837
Device Sequence Number16215407
Product Code LWS
UDI-Device Identifier00613994714602
UDI-Public00613994714602
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2014
Device Model NumberD334DRM
Device Catalogue NumberD334DRM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2018
Initial Date Received by Manufacturer 09/28/2018
Supplement Date Received by Manufacturer10/30/2018
Initial Report FDA Received Date10/24/2018
Supplement Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR